# SDR SWAA2023110615847

- Difficulty date: October 29, 2023
- Submitted: November 6, 2023
- Operation: Air carrier
- Aircraft: N451WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32495
- Aircraft time: 64,297 hours, 38,163 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LAMPS IN LEFT OVERWING EXIT HATCH WINDOW LIGHT ASSEMBLY DO NOT ILLUMINATE.<[01] LIGHT ASSEMBLY INOP DUE TO BAD BATTERY CHARGER M1668. BATTERY PACK REPLACED AND ASSOCIATED INOP LIGHTS TESTED ON CID: TTG8Q00PAKM6.;[02] CORRECTION TO CORRECTIVE ACTION 1: BATTERY CHARGER; NOT BATTERY PACK; REPLACED AND TESTED ON CID: TTG8Q00PAKM6;[03] VERIFIED. VERIFIED MEASUREMENTS.
